Prépublications


  • Mahler measures of elliptic modular surfaces, avec Michael Neururer.
    [+] Abstract
    In this article we develop a new method for relating Mahler measures of three-variable polynomials that define elliptic modular surfaces to $L$-values of modular forms. Using an idea of Deninger, we express the Mahler measure as a Deligne period of the surface and then apply the first author's extension of the Rogers-Zudilin method to Kuga-Sato varieties to arrive at an $L$-value.

  • On the modularity of endomorphism algebras
    [+] Abstract
    We use the adelic language to show that any homomorphism between Jacobians of modular curves arises from a linear combination of Hecke modular correspondences. The proof is based on a study of the actions of $\mathrm{GL}_2$ and Galois on the étale cohomology of the tower of modular curves. We also make this result explicit for Ribet's twisting operators on modular abelian varieties.

  • On the Mahler measure associated to X1(13)
    [+] Abstract
    We show that the Mahler measure of a defining equation of the modular curve $X_1(13)$ is equal to the derivative at $s=0$ of the $L$-function of a cusp form of weight 2 and level 13 with integral Fourier coefficients. The proof combines Deninger's method, an explicit version of Beilinson's theorem together with an idea of Merel to express the regulator integral as a linear combination of periods. Finally, we present further examples related to the modular curves of level 16, 18 and 25.

  • Non-critical equivariant L-values of modular abelian varieties
    [+] Abstract
    We prove an equivariant version of Beilinson's conjecture on non-critical $L$-values of strongly modular abelian varieties over number fields. The proof builds on Beilinson's theorem on modular curves as well as a modularity result for endomorphism algebras. As an application, we prove a weak version of Zagier's conjecture on $L(E,2)$ and Deninger's conjecture on $L(E,3)$ for non-CM strongly modular $\mathbf{Q}$-curves.


  • Publications


  • Régulateurs modulaires explicites via la méthode de Rogers-Zudilin. Compositio Mathematica 153 (2017), pp. 1119-1152.
    [+] Résumé
    Nous calculons le régulateur des éléments de Beilinson-Deninger-Scholl en termes de valeurs spéciales de fonctions $L$ de formes modulaires en utilisant la méthode de Rogers-Zudilin.

  • Regulators of Siegel units and applications. Journal of Number Theory 163 (2016), pp. 542-569.
    [+] Abstract
    We present a formula for the regulator of two arbitrary Siegel units in terms of $L$-values of pairwise products of Eisenstein series of weight one. We give applications to Boyd's conjectures and Zagier's conjectures for elliptic curves of conductors 14, 21, 35, 48 and 54.

  • On the ramification of modular parametrizations at the cusps. Journal de Théorie des Nombres de Bordeaux 28 (2016), n°3, pp. 773-790.
    [+] Abstract
    We investigate the ramification of modular parametrizations of elliptic curves at the cusps. We prove that if the modular form associated to the elliptic curve has minimal level among its twists by Dirichlet characters, then the modular parametrization is unramified at the cusps. The proof uses Bushnell's formula for the Godement-Jacquet local constant of a cuspidal automorphic representation of GL(2). We also report on numerical computations indicating that in general, the ramification index at a cusp seems to be a divisor of 24.

  • Regulators for Rankin-Selberg products of modular forms, avec Masataka Chida. Annales mathématiques du Québec 40 (2016), n°2, pp. 221-249, Special issue marking the 60th birthday of Glenn Stevens.
    [+] Abstract
    We prove a weak version of Beilinson's conjecture for non-critical values of $L$-functions for the Rankin-Selberg product of two modular forms.

  • Parametrizing elliptic curves by modular units. Journal of the Australian Mathematical Society 100 (2016), n°1, pp. 33-41.
    [+] Abstract
    It is well-known that every elliptic curve over the rationals admits a parametrization by means of modular functions. In this short note, we show that only finitely many elliptic curves over $\mathbf{Q}$ can be parametrized by modular units. This answers a question raised by Zudilin in a recent work on Mahler measures. Further, we give the list of all elliptic curves $E$ of conductor up to $1000$ parametrized by modular units supported in the rational torsion subgroup of $E$. Finally, we raise several open questions.

  • On Zagier's conjecture for base changes of elliptic curves. Documenta Mathematica 18 (2013), pp. 395-412.
    [+] Abstract
    Let $E$ be an elliptic curve over $\mathbf{Q}$, and let $F$ be a finite abelian extension of $\mathbf{Q}$. Using Beilinson’s theorem on a suitable modular curve, we prove a weak version of Zagier’s conjecture for $L(E_F,2)$, where $E_F$ is the base change of $E$ to $F$.

  • Régulateurs p-adiques explicites pour le K2 des courbes elliptiques. Publications mathématiques de Besançon (2010), pp. 29-57.
    [+] Résumé
    Dans cet article, nous utilisons le système d’Euler de Kato et la théorie de Perrin-Riou pour établir une formule reliant la valeur en 0 de la fonction $L$ $p$-adique d’une courbe elliptique définie sur $\mathbf{Q}$, et un régulateur $p$-adique sur la courbe modulaire $X(N)$. En particulier, nous obtenons une relation explicite entre fonction $L$ $p$-adique et régulateur $p$-adique pour la courbe elliptique $X_0(20)$.

  • Beilinson-Kato elements in K2 of modular curves. Acta Arithmetica 134 (2008), n°3, pp. 283-298.
    [+] Abstract
    This article investigates explicit linear dependence relations in the $K_2$-group of modular curves. In particular, it is shown that the Beilinson-Kato elements in $K_2$ of the modular curve $Y(N)$ satisfy the Manin relations when $N$ is not divisible by $3$. Similar results are obtained for the modular curves $X_1(N)$ and $X_0(N)$ when $N$ is prime. Finally we exhibit explicit generators of $K_2$, assuming the Beilinson conjecture.

  • Valeur en 2 de fonctions L de formes modulaires de poids 2 : théorème de Beilinson explicite. Bulletin de la Société Mathématique de France 135 (2007), n°2, pp. 215-246.
    [+] Résumé
    Nous montrons une version explicite du théorème de Beilinson pour la courbe modulaire $X_1(N)$. Ce résultat est la première étape d'un travail reliant, d'une part, la valeur en $2$ de la fonction $L$ d'une forme primitive de poids $2$, et d'autre part, la fonction dilogarithme associée à la courbe modulaire correspondante, dans l'esprit de la conjecture de Zagier pour les courbes elliptiques. Comme corollaire de notre théorème, dans le cas où $N$ est premier, nous répondons à une question de Schappacher et Scholl concernant l'image de l'application régulateur de Beilinson.

  • Version explicite du théorème de Beilinson pour la courbe modulaire X1(N). Comptes Rendus Mathématique, Académie des Sciences, Paris 343 (2006), pp. 505-510.
    [+] Résumé
    Nous énonçons une version explicite du théorème de Beilinson pour la courbe modulaire $X_1(N)$. Nous en déduisons, pour toute courbe elliptique $E$ de conducteur $N$ premier, une formule donnant $L(E,2)$ en termes des valeurs tordues $L(E,\chi,1)$, avec $\chi$ caractère modulo $N$. Nous illustrons ce résultat et ses conséquences dans le cas de la courbe elliptique $E=X_1(11)$.

  • The elliptic polylogarithm (article d'exposition), avec David Blottière. Oberwolfach Reports 1 (2004), n°4, pp. 2573-2579.

  • Zagier's conjectures on special values of L-functions (article d'exposition). Rivista di Matematica della Università di Parma 7 (2004), n°3*, pp. 165-176.


  • Thèse


    Étude de la valeur en s=2 de la fonction L d'une courbe elliptique.
    Thèse de l'Université Paris 7 Denis-Diderot, sous la direction de Loïc Merel, soutenue le 9 décembre 2005.
    [+] Résumé
    Nous étudions dans cette thèse la valeur spéciale des fonctions $L$ des courbes elliptiques, et plus généralement des formes modulaires de poids 2, au premier point entier non critique, à savoir $s=2$. Nous démontrons une version explicite d'un théorème de Beilinson relatif à cette valeur spéciale : pour toute forme parabolique primitive $f$ de poids 2, niveau $N \geqslant 1$ et caractère $\psi$, et pour tout caractère de Dirichlet $\chi$ modulo $N$ (pair, primitif et distinct du conjugué de $\psi$), nous exprimons $L(f,2) L(f,\chi,1)$ comme régulateur d'un symbole de Milnor explicite associé à des unités modulaires de $X_1(N)$. Lorsque $N=p$ est premier, nous en déduisons que les symboles de Milnor associés aux unités modulaires de $X_1(p)$ engendrent l'espace d'arrivée du régulateur de Beilinson. En utilisant l'appendice par Merel, nous donnons une formule explicite et universelle pour $L(E,2)$, où $E$ est une courbe elliptique de conducteur $p$ premier, en termes des valeurs tordues $L(E,\chi,1)$, avec $\chi$ caractère de conducteur $p$. Nous suggérons également une reformulation de la conjecture de Zagier pour $L(E,2)$ au niveau de la jacobienne $J_1(N)$ de $X_1(N)$, où $N$ est le conducteur de $E$. En ce sens, nous proposons un analogue du dilogarithme elliptique pour la jacobienne $J$ d'une courbe algébrique : c'est une fonction $R_J$ des points complexes de $J$ vers le dual de l'espace des $1$-formes différentielles holomorphes sur $J$. Nous montrons que $L(f,2) L(f,\chi,1)$ est combinaison linéaire explicite de valeurs de $R_{J_1(N)}$, appliquée à $f$, en des points $\mathbf{Q}$-rationnels du sous-groupe cuspidal de $J_1(N)$.


    Notes non publiées


  • Loi de groupe sur une intersection de deux quadriques.
    [+] Résumé
    Nous étudions dans ce texte la loi de groupe sur une courbe elliptique particulière donnée comme intersection de deux quadriques. Nous interprétons géométriquement cette loi et, en explicitant des résultats de Lange-Ruppert et Kohel, nous en déterminons toutes les expressions algébriques possibles en degré 2.

  • Degré d'une somme de nombres algébriques.
    [+] Résumé
    Nous détaillons dans ce texte une preuve due à Isaacs du résultat suivant : si $a$ et $b$ sont des nombres algébriques de degrés premiers entre eux, alors le degré de $a+b$ est égal au produit des degrés de $a$ et de $b$. La démonstration utilise la théorie des représentations des groupes finis.